# SDR SWIA201229556

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 21,006 hours, 17,834 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOUNT BOLTS HAVE GALLING ON THEM.  (SERVICE)  REPLACED FORWARD MOUNT BOLTS.
